Sobolev spaces in several variables in$L$^{1}-type norms are not isomorphic to Banach lattices

Aleksander Pełczyński Institute of Mathematics, Polish Academy of Sciences Michał Wojciechowski Institute of Mathematics, Polish Academy of Sciences

TBD mathscidoc:1701.332989

Arkiv for Matematik, 40, (2), 363-382, 2001.5
A Sobolev space in several variables in an$L$^{1}-type norm is not complemented in its second dual. Hence it is not isomorphic as a Banach space to any complemented subspace of a Banach lattice.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:05 uploaded by arkivadmin ] [ 110 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{aleksander2001sobolev,
  title={Sobolev spaces in several variables in$L$^{1}-type norms are not isomorphic to Banach lattices},
  author={Aleksander Pełczyński, and Michał Wojciechowski},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203605419630798},
  booktitle={Arkiv for Matematik},
  volume={40},
  number={2},
  pages={363-382},
  year={2001},
}
Aleksander Pełczyński, and Michał Wojciechowski. Sobolev spaces in several variables in$L$^{1}-type norms are not isomorphic to Banach lattices. 2001. Vol. 40. In Arkiv for Matematik. pp.363-382. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203605419630798.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved